Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Dark blood and sore vagina after sexual encounter. Irregular period. Meaning?

hi my names rebecca, i am 17 years old and have been on the pill since march this year. i do have irregular periods and my last one was april this year. last night me and my boyfriend were about to have sex but i was very sore and i dont know why but when i went to the bathroom today i found dark brown blood in my knickers what does it mean?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello there

You said you are on pills so i would want to know which kind of pills. As if its only progesterone containing pill then it can lead to absence of periods. But combined pills which contain both estrogen and progesterone regualrize periods. If your pill is combined one, i guess you are not taking them regularly and on fixed time and so you have irregular periods.

Coming to brown discharge you have it might be because of the vaginal soreness you have. Especially if vagina is dry and sore there is likely chances of getting abrasions (cuts) while having intercourse which can lead blood stained brownish discharge.
The soreness could also be due to you the pill if it contains only progesterone.

Besides for irregular periods you should get an ultrasound and meet up a doctor personally who can examine you and advise further tests accordingly.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor